# SDR DALA2020012720603

- Difficulty date: January 21, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME AT BS 1540, BETWEEN STRINGERS 8R AND 9R IN THE PASSENGER CABIN.   REPAIRED IAW SRM 53-00-07-2R-8. AND PERFORM REPETITIVE DETAIL VISUAL INSPECTION AT INTERVAL EVERY 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COME FIRST IAW SRM 53-00-07,  REP 8 STEP 5 (A) TABLE 203.
